Munich Personal RePEc Archive

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item ID
Jump to: 22576
Number of items: 1.

22576

Vorobyev, Oleg Yu. and Golovkov, Lavrentyi S. (2009): Eventologically multivariate extensions of probability theory’s limit theorems. Published in: Proc. of VIII Intern. FAM Conf. , Vol. 1, (23 April 2009): pp. 35-39.

This list was generated on Tue Sep 17 17:19:38 2019 CEST.
UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.